Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 23, 2011, 1:37 AM CDT for LeFlore County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:37 AM CDT (06:37 UTC)
- Expired
- Apr 23, 2011, 2:00 AM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:35 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS54 KTSA 230637
SVRTSA
OKC079-230700-
/O.NEW.KTSA.SV.W.0138.110423T0637Z-110423T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 200 AM CDT
* AT 135 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HEAVENER...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HEAVENER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3461 9472 3495 9469 3495 9444 3491 9444
3462 9445 3461 9445
TIME...MOT...LOC 0637Z 241DEG 36KT 3481 9456
$$1 follow-up statement
688
WWUS54 KTSA 230654
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT SAT APR 23 2011
OKC079-230704-
/O.EXP.KTSA.SV.W.0138.000000T0000Z-110423T0700Z/
LE FLORE OK-
154 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY
EXPIRES AT 200 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM CDT.
LAT...LON 3461 9472 3495 9469 3495 9444 3491 9444
3462 9445 3461 9445
TIME...MOT...LOC 0654Z 241DEG 36KT 3489 9438
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 11:44 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 22, 11:44 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1144 PM CDT FRI APR 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES OVERNIGHT OUTSIDE OF THUNDERSTORM IMPACTS WITH A SOLID MID DECK OF CLOUDS PERSISTING. CEILINGS WILL EVENTUALLY LOWER TO MVFR LEVELS. SCATTERED THUNDERSTORMS CURRENTLY ACROSS THE REGION ARE EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... AFFECTING ALL TAF SITES THROUGH THE ENTIRE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 909 PM CDT FRI APR 22 2011/ ..UPDATE... DISCUSSION... A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON TRACK AND WILL NOT BE UPDATED AT THIS TIME. PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Apr 22, 11:19 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1119 PM CDT FRI APR 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1118 PM CDT FRI APR 22 2011 ...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE ACROSS FAR EASTERN AND SOUTHEASTERN OKLAHOMA...ALONG WITH NORTHWEST ARKANSAS...WITH A LIMITED TORNADIC RISK REMAINING. THE OVERALL TORNADO RISK IS EXPECTED DIMINISH INTO THE EARLY MORNING HOURS ON SATURDAY. ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH AN INCREASE IN THE SEVERE WEATHER COVERAGE LIKELY AFTER 2 AM...AND CONTINUING THROUGH MUCH OF SATURDAY MORNING. LARGE HAIL WILL BE THE PRIMARY HAZARD WITH THESE STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE REQUIRED AGAIN TONIGHT. LOCAL SPOTTER NETWORKS NORTH OF INTERSTATE 40 SHOULD ANTICIPATE ACTIVATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 23, 12:30 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT APR 23 2011
ARZ029-OKZ076-230615-
LE FLORE OK-SEBASTIAN AR-
1230 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 1231 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF POTEAU TO 4 MILES SOUTHEAST OF
HEAVENER TO 6 MILES WEST OF OCTAVIA...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
OCTAVIA...BIG CEDAR...MUSE...HODGEN...HEAVENER...HOWE...LIBERTY...
CROSSROADS...MILLTOWN...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...MANSFIELD
AND FORT CHAFFEE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3496 9423 3495 9437 3492 9444 3451 9445
3451 9488 3483 9473 3508 9471 3522 9406
TIME...MOT...LOC 0531Z 256DEG 33KT 3501 9457 3486 9452
3452 9476Special weather statement, Apr 23, 12:45 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT SAT APR 23 2011
OKZ049-075-076-230630-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1245 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
LATIMER
AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALBION...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BENGAL...RED OAK...OCTAVIA...BIG CEDAR...MUSE...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
HOWE...WISTER...NASHOBA...HONOBIA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3443 9533 3497 9516 3499 9452 3453 9448
3450 9471 3451 9504 3447 9504
TIME...MOT...LOC 0545Z 252DEG 30KT 3466 9506Special weather statement, Apr 23, 12:49 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT SAT APR 23 2011
ARZ019-029-OKZ072-076-230645-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1249 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
WINDS GUSTING 45 TO 55 MPH WILL OCCUR DURING THE NEXT HOUR IN AND
AROUND FORT SMITH. THESE WINDS ARE NOT DIRECTLY ASSOCIATED WITH
THUNDERSTORMS.
THE WINDS WILL DIMINISH OVER THE NEXT HOUR BUT NOT BEFORE CAUSING
ISOLATED MINOR WIND DAMAGE OR ISOLATED POWER OUTAGES.
LAT...LON 3512 9413 3510 9415 3509 9418 3508 9465
3555 9466 3556 9406
TIME...MOT...LOC 0547Z 180DEG 0KT 3525 9438Special weather statement, Apr 23, 1:13 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT SAT APR 23 2011
ARZ029-OKZ076-230645-
LE FLORE OK-SEBASTIAN AR-
113 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF CAMERON TO HEAVENER TO HONOBIA...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...POTEAU...OCTAVIA...BIG CEDAR...MUSE...HODGEN...
HEAVENER...HOWE...CAMERON...HONOBIA...LIBERTY...CROSSROADS...
MILLTOWN...PATTERSON...HARTFORD...ARKOLA...HUNTINGTON...MIDLAND...
DAYTON...WITCHERVILLE...WASHBURN AND MANSFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3514 9402 3514 9413 3510 9415 3507 9423
3496 9423 3495 9437 3492 9444 3450 9446
3451 9494 3459 9494 3518 9459 3518 9401
TIME...MOT...LOC 0613Z 270DEG 32KT 3509 9449 3487 9455
3453 9487Special weather statement, Apr 23, 1:16 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT SAT APR 23 2011
OKZ065-066-071-230700-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
116 AM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
AT 117 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WELEETKA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...
PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...EUFAULA...VERNON...RAIFORD...VIVIAN...
STIDHAM...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9590 3531 9550 3528 9552 3519 9598
3529 9599 3529 9635 3530 9638
TIME...MOT...LOC 0617Z 243DEG 34KT 3526 9623Local storm report, Apr 23, 1:24 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
124 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL EUREKA SPRINGS 36.40N 93.74W
04/23/2011 E0.88 INCH CARROLL AR TRAINED SPOTTER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 38 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 2:47 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 50 hr |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.